The Open UniversitySkip to content

Self-embeddings of cyclic and projective Steiner quasigroups

Donovan, Diane M.; Grannell, Mike J.; Griggs, Terry S.; Lefevre, James G. and McCourt, Thomas (2011). Self-embeddings of cyclic and projective Steiner quasigroups. Journal of Combinatorial Designs, 19(1) pp. 16–27.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


It is shown that for every admissible order v for which a cyclic Steiner triple system exists, there exists a biembedding of a cyclic Steiner quasigroup of order v with a copy of itself. Furthermore, it is shown that for each n≥2 the projective Steiner quasigroup of order 2n-1 has a biembedding with a copy of itself.

Item Type: Journal Article
Copyright Holders: 2010 Wiley Periodicals, Inc.
ISSN: 1520-6610
Keywords: complete tripartite graph; embedding; Latin square; Steiner quasigroup; Steiner triple system
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 29169
Depositing User: Mike Grannell
Date Deposited: 26 Jul 2011 15:28
Last Modified: 18 Jan 2016 10:39
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340